# SDR E4EB20151215005

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545110
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A016331, RT WING OTBD LE, OTBD SECTION HAS INTERGRANULAR CORROSION AROUND FASTENERS ON UPPER SKIN, BETWEEN XFS710.000 - 747.500.  ITEM REPAIRED ON EA 008-5710-38-5863.
